Boundary non-crossing probabilities for fractional Brownian motion with trend
2015 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 87, no 6, 946-965 p.Article in journal (Refereed) Published
In this paper, we investigate the boundary non-crossing probabilities of a fractional Brownian motion considering some general deterministic trend function. We derive bounds for non-crossing probabilities and discuss the case of a large trend function. As a by-product, we solve a minimization problem related to the norm of the trend function.
Place, publisher, year, edition, pages
2015. Vol. 87, no 6, 946-965 p.
boundary crossings, Cameron–Martin–Girsanov theorem, reproducing kernel Hilbert space, large deviation principle, Molchan martingale, fractional Brownian motion
IdentifiersURN: urn:nbn:se:umu:diva-103712DOI: 10.1080/17442508.2015.1019882ISI: 000362724700002OAI: oai:DiVA.org:umu-103712DiVA: diva2:814896
Originally published in manuscript form.2015-05-282015-05-282015-11-02Bibliographically approved